MathSciNet Relay Station
MathSciNet bibliographic data
MR549446 65F15
Veselić, K. On a class of Jacobi-like procedures for diagonalising arbitrary real matrices. Numer. Math. 33 (1979), no. 2, 157–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement